# SDR DALA2025071705369

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 75,529 hours, 35,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DISC: L2 DOOR OPEN ASSIST BOTTLE PRESSURE LOW. C/A: SERVICED L2 DOOR OPEN ASSIST BOTTLE PER A320 AMM 52-10-00-610- 801C1. FOUND FILLING VALVE LEAKING. R/R FILLING VALVE SEAL PER A320 CMM 5-11-05. SERVICED DOOR OPEN ASSIST BOTTLE. NO LEAKS NOTED. OK FOR SVC.
